Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On polynomials and almost-primes


Author: G. J. Rieger
Journal: Bull. Amer. Math. Soc. 75 (1969), 100-103
DOI: https://doi.org/10.1090/S0002-9904-1969-12159-2
MathSciNet review: 0233783
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. N. C. Ankeny and H. Onishi, The general sieve, Acta Arith. 10 (1964), 31-62. MR 167467
  • 2. E. Bombieri, On the large sieve, Mathematika 12 (1965), 201-225. MR 197425
  • 3. A. A. Buchstab, A combinatorital strengthening of the Eratosthenes sieve method, Russian Math. Surveys 22 (1967), 205-233.
  • 4. W. B. Jurkat and H. -E. Richert, An improvement of Selberg's sieve method. I, Acta Arith. 11 (1965), 217-240. MR 202680
  • 5. B. V. Levin, A one-dimensional sieve, Acta Arith. 10 (1965), 387-397. MR 180540
  • 6. R. J. Miech, Primes, polynomials, and almost primes, Acta Arith. 11 (1965), 35-56. MR 179139
  • 7. W. Schaal, Obere und untere Abschaetzungen in algebraischen Zahlkoerpern mit Hilfe des linearen Selbergschen Siebes, Acta Arith. 13 (1968), 267-313. MR 222047


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12159-2

American Mathematical Society